I've been on Levora birth control for two months, I am on the third day of my peach pills but I started spotting before I was supposed to take the first one on Sunday.. Which I didn't, but it is now Tuesday and I have light blood when I urunate. Sunday was light pink when I wiped, leaving Monday a medium flow as if it were my cycle and today a very light red spotting. Last Monday was the last day of the same strange bleeding as now. Only a week apart. I was taking my pills on time everyday when I first started.. But since I really been on this second pack I've missed numerous dats, including one or MAYBE two out of the first pack. My partner and I stopped using condoms after my first period since I started the pill. I'm not sure if I'm having a early light period, implantation bleeding or what but I would love for anyone to help me figure it out as I await my doctors appointment
No responses have yet been posted. Add your response to this question.
- Levora Information for Consumers
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2010 • 2 answers
Posted 15 Dec 2014 • 1 answer
Posted 30 May 2016 • 0 answers
Posted 17 Jun 2016 • 1 answer
Posted 23 Feb 2017 • 0 answers